# SDR ASAA0640050

- Difficulty date: January 19, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65479573
- Condition: Corroded
- Location: Fs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON AFT CARGO BAY DOOR CUT OUT SUB THRESHOLD WEB.  REMOVED AND REPLACED AFT CARGO BAY SUB THRESHOLD WEB IAW B737-400 SRM 51-40-02.  (M)
